# SDR SWAA2012072706261

- Difficulty date: July 23, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 15,706 hours, 9,390 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W08600518R
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT LIGHT WIRE OUT OF POSITION BEHIND L2 DOOR.  REPOSITIONED WIRE IAW M/M.
